Stable reduction and rigid analytic uniformization of abelian varieties
Groupe de travail d'analyse ultramétrique, Volume 11  (1983-1984), Talk no. 20, 4 p.
@article{GAU_1983-1984__11__A12_0,
     author = {Bosch, Siegfried},
     title = {Stable reduction and rigid analytic uniformization of abelian varieties},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     publisher = {Secr\'etariat math\'ematique},
     volume = {11},
     year = {1983-1984},
     note = {talk:20},
     zbl = {0602.14022},
     mrnumber = {848980},
     language = {en},
     url = {http://www.numdam.org/item/GAU_1983-1984__11__A12_0}
}
Bosch, Siegfried. Stable reduction and rigid analytic uniformization of abelian varieties. Groupe de travail d'analyse ultramétrique, Volume 11 (1983-1984) , Talk no. 20, 4 p. http://www.numdam.org/item/GAU_1983-1984__11__A12_0/

[Ab] Abhyankar (Shreeram S.). - Resolution of singularities of arithmetical surfaces, "Arithmetical algebraic geometry", Proceedings of a Conference held at Purdue University 1963, p. 111-152. - New York, Harper and Row Publishers, 1965 (Harper's Series in Modern Mathematics). | MR 200272 | Zbl 0147.20503

[BL] Bosch (S.) and Lütkebohmert (W.). - Stable reduction and uniformization of abelian varieties, I, II (to appear). | MR 774362 | Zbl 0554.14012

[DM] Deligne (P.) and Mumford (D.). - The irreducibility of the space of curves of given genus. - Paris, Presses universitaires de France, 1969 (Institut des hautes Etudes scientifiques, Publications mathématiques, 36, p. 75- 110). | Numdam | MR 262240 | Zbl 0181.48803

[Li] Lipman (Joseph). - Desingularization of two-dimensional schemes, Annals of Math., Series 2, t. 107, 1978, p. 151-207. | MR 491722 | Zbl 0349.14004

[M1] Mumford (David). - An analytic construction of degenerating curves over complete local rings, Compos. Math., Groningen, t. 24, 1972, p. 129-174. | Numdam | MR 352105 | Zbl 0228.14011

[M2] Mumford (David). - An analytic construction of degenerating abelian varieties over complete rings, Compos. Math., Groningen, t. 24, 1972, p. 239- 272. | Numdam | MR 352106 | Zbl 0241.14020

[N] Neron (André). - Modèles minimauz des variétés abéliennes sur les corps locaux et globaux. - Paris, Presses universitaires de France, 1964 (Institut des hautes Etudes scientifiques, Publications mathématiques, 21). | Numdam | Zbl 0132.41403

[P] Van Der Put (M.). - Stable reductions of algebraic curves, Report Rijksuniversiteit Groningen, 1981.

[R1] Raynaud (Michel). - Modèles de Néron, C. R. Acad. Sc. Paris, t. 262, 1966, série A, p. 345-347. | MR 194421 | Zbl 0141.18203

[R2] Raynaud (Michel). - Variétés abéliennes et géométrie rigide, "Actes du Congrès international des Mathématiciens", 1970 [Nice], vol. 1, p. 473-477. - Paris, Gauthier-Villars, 1971. | MR 427326 | Zbl 0223.14021

[R3] Raynaud (Michel). - Spécialisation du foncteur de Picard, C. R. Acad. Sc. Paris, t. 264, 1967, série A, p. 941-943 ; p. 1001-1004. | MR 237514 | Zbl 0148.41701

[SGA7] Grothendieck (A.). - Groupes de monodromie en géométrie algébrique (SGA 7, I). - Berlin, Heidelberg, New York, Springer-Verlag, 1972 (Lecture Notes in Mathematics, 288). | Zbl 0237.00013

[Sh] Shafarevitch [Čarevič] (J.R.). - Lectures on minimal models and birational transformations of two dimensional schemes. - Bombay, Tata Institute of fundamental Research, 1966 (Tata Institute of fundamental Research; Lectures on Mathematics, 37). | MR 217068 | Zbl 0164.51704